Alert archive / Missouri / Freeze Warnings in 2018
Freeze Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Apr 4, 2018, 3:46 AM CDT for 12 counties in Missouri. It took effect at Apr 4, 2018, 10:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 3:46 AM CDT (08:46 UTC)
- In effect from
- Apr 4, 2018, 10:00 PM CDT
- Expired
- Apr 5, 2018, 8:00 AM CDT
- In force
- 10 hr
- Issued by
- NWS Springfield, MO
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Maries County, MO, Miller County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Pulaski County, MO, Shannon County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 125 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 733 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -198 m²/s²
- 0-3 km storm-relative helicity
- -123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
802 WWUS73 KSGF 040846 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 346 AM CDT Wed Apr 4 2018 ...Cold Temperatures Will Continue... MOZ057-058-070-071-082-083-092-096>098-105-106-042100- /O.NEW.KSGF.FZ.W.0004.180405T0300Z-180405T1300Z/ /O.CON.KSGF.FZ.W.0003.000000T0000Z-180404T1400Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Wright-Douglas-Howell- Shannon-Ozark-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 346 AM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... The National Weather Service in Springfield has issued a Freeze Warning, which is in effect from 10 PM this evening to 8 AM CDT Thursday. * TEMPERATURE...Brisk northwest winds and unseasonably cold temperatures continue early this morning with predawn readings mostly in the mid 20s to lower 30s. Winds will diminish but cold temperatures are expected again tonight with lows in the upper 20s. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ055-056-067>069-078>081-089>091-094-095-102>104-042100- /O.NEW.KSGF.FR.Y.0001.180405T0300Z-180405T1300Z/ /O.CON.KSGF.FZ.W.0003.000000T0000Z-180404T1400Z/ Benton-Morgan-St. Clair-Hickory-Camden-Cedar-Polk-Dallas-Laclede- Dade-Greene-Webster-Lawrence-Christian-Barry-Stone-Taney- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 346 AM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... The National Weather Service in Springfield has issued a Frost Advisory, which is in effect from 10 PM this evening to 8 AM CDT Thursday. * TEMPERATURE...Brisk northwest winds and unseasonably cold temperatures continue early this morning with predawn readings generally ranging from the mid 20s in central Missouri to near 30 along the Arkansas state line. Winds will diminish but cold temperatures are expected again tonight with lows in the lower 30s. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KSZ073-097-101-MOZ066-077-088-093-101-041400- /O.CON.KSGF.FZ.W.0003.000000T0000Z-180404T1400Z/ Bourbon-Crawford-Cherokee-Vernon-Barton-Jasper-Newton-McDonald- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, NEVADA, Kenoma, Lamar, Joplin, Carthage, Neosho, Anderson, Noel, Goodman, South West City, Pineville, and Rocky Comfort 346 AM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * Temperature...Brisk northwest winds and unseasonably cold temperatures continue early this morning with predawn readings ranging from the mid 20s near Nevada and Fort Scott to around 30 near the Oklahoma and Arkansas state lines. Winds will diminish today then switch to the south tonight with milder temperatures. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ DSA
3 follow-up statements
448 WWUS73 KSGF 042112 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 412 PM CDT Wed Apr 4 2018 ...Cold Temperatures Will Continue... MOZ057-058-070-071-082-083-092-096>098-105-106-050915- /O.CON.KSGF.FZ.W.0004.180405T0300Z-180405T1300Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Wright-Douglas-Howell- Shannon-Ozark-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 412 PM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... * TEMPERATURE...Low temperatures tonight will dip into the low 30s. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ055-056-067>069-078>081-089>091-094-095-102>104-050915- /O.CON.KSGF.FR.Y.0001.180405T0300Z-180405T1300Z/ Benton-Morgan-St. Clair-Hickory-Camden-Cedar-Polk-Dallas-Laclede- Dade-Greene-Webster-Lawrence-Christian-Barry-Stone-Taney- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 412 PM CDT Wed Apr 4 2018 ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT THURSDAY... * TEMPERATURE...Temperatures tonight will dip into the mid 30s for lows. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Lindenberg
174 WWUS73 KSGF 050428 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1128 PM CDT Wed Apr 4 2018 ...Cold Temperatures Will Continue... MOZ057-058-070-071-082-083-092-096>098-105-106-051300- /O.CON.KSGF.FZ.W.0004.000000T0000Z-180405T1300Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Wright-Douglas-Howell- Shannon-Ozark-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1128 PM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY... * TEMPERATURE...Low temperatures tonight will dip into the low 30s. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ MOZ055-056-067>069-078>081-089>091-094-095-102>104-051300- /O.CON.KSGF.FR.Y.0001.000000T0000Z-180405T1300Z/ Benton-Morgan-St. Clair-Hickory-Camden-Cedar-Polk-Dallas-Laclede- Dade-Greene-Webster-Lawrence-Christian-Barry-Stone-Taney- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 1128 PM CDT Wed Apr 4 2018 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THURSDAY... * TEMPERATURE...Temperatures tonight will dip into the mid 30s for lows. * IMPACTS...The cold conditions may damage or kill vegetation and crops sensitive to an early Spring hard freeze if precautions are not taken. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ Lindenberg
139 WWUS73 KSGF 051249 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 749 AM CDT Thu Apr 5 2018 MOZ057-058-070-071-082-083-092-096>098-105-106-051400- /O.EXP.KSGF.FZ.W.0004.000000T0000Z-180405T1300Z/ Miller-Maries-Pulaski-Phelps-Texas-Dent-Wright-Douglas-Howell- Shannon-Ozark-Oregon- Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 749 AM CDT Thu Apr 5 2018 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures will continue to warm this morning above the freezing mark. $$ MOZ055-056-067>069-078>081-089>091-094-095-102>104-051400- /O.EXP.KSGF.FR.Y.0001.000000T0000Z-180405T1300Z/ Benton-Morgan-St. Clair-Hickory-Camden-Cedar-Polk-Dallas-Laclede- Dade-Greene-Webster-Lawrence-Christian-Barry-Stone-Taney- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, and Powersite 749 AM CDT Thu Apr 5 2018 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... Temperatures have risen into the middle and upper 30s this morning across the area. $$ Raberding
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:40 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Apr 4, 2:40 AM CDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
240 AM CDT Wed Apr 4 2018
.SHORT TERM...(Today and tonight)
Issued at 145 AM CDT Wed Apr 4 2018
Sfc high pressure centered over the Plains will move into MO by
early afternoon then off to the east tonight. Sfc low pressure
over the central High Plains will gradually increase s-se winds
over our area tonight from west to east. More prolonged south
winds over our western counties will keep temperatures from
bottoming out, but over the east temperatures will likely drop
quickly this evening before leveling off later in the night. Will
probably have a mix of frost advisories and freeze warnings in our
eastern cwfa.
.LONG TERM...(Thursday through Tuesday)
Issued at 155 AM CDT Wed Apr 4 2018
Highlight during this period will likely be winter precip Friday
followed by another cold snap Friday night and into the weekend.
Additional light rain and snow will be possible Sunday with
continued below normal temperatures early next week.
Thursday: Milder temperatures are expected as south winds
continue ahead an approaching sfc front. The potential for at
least some cloud cover (sprinkles along the MO/AR border?) will
limit temperatures somewhat, but all-in-all this is the best day
of the week for outdoor activities.
Friday-Saturday-Saturday Night: The next unseasonably cold air
mass will build south as a 1030mb Canadian sfc high moves into
PLains and Midwest. Meanwhile a shortwave will support a sfc low
that will move quickly from NM and the TX Panhandle to
TN/northern AL by Sat morning. A strengthening baroclinic/frontal
zone and moisture transport from the south into the colder air
will likely support a band of snow in the northern cwfa with a
wintry mix and rain farther south. GFS progged soundings do not
have a very pronounced warm nose aloft (unlike the last winter
precip event), but it is enough for sleet and maybe a little
freezing rain. The updated forecast has about two-three inches of
snow for central MO and close to an inch from se KS and along the
MO Hwy 60 corridor. Also throw in that liquid rainfall along the
southern MO border could top an inch for this system as well.
The sfc high moves southeast into the area with the ridge axis
over the area Sat night. It looks like two nights of freezing
temperatures Fri night and Sat night with hard freezes for most
locations. If we get snow cover Fri night, we could be looking at
teens for lows for some areas. For Sat night it will not be as
cold, but radiational cooling could aid in lowering temperatures.
Sunday-Tuesday: Weak low pressure moves through Sunday and early
Monday with some additional light precip (rain/snow) with a
chance for more snow over the northern cwfa. Another Canadian sfc
high noses into the area in it's wake with continued unseasonably
cold temperatures.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday night)
Issued at 1131 PM CDT Tue Apr 3 2018
MVFR cloud cover has cleared out at the TAF locations earlier in
the evening behind the strong cold front. Winds have relaxed at
SGF/JLN but still getting some gustiness at BBG which will linger
a bit longer into the overnight period. VFR conditions expected
through the period with high pressure drifting into the region
from the west.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning until 9 AM CDT this morning for MOZ055>058-
066>071-077>083-088>098-101>106.
KS...Freeze Warning until 9 AM CDT this morning for KSZ073-097-101.
&&
SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LindenbergHazardous weather outlook, Apr 3, 4:42 PM CDT, 11 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 442 PM CDT Tue Apr 3 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-042145- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 442 PM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited non thunderstorm wind risk. Extreme freeze risk. DISCUSSION... Northwesterly winds up to around 35 mph can be expected through early evening. A hard freeze can be expected tonight into early Wednesday morning as lows fall into the middle 20s. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another risk for a frost or a light freeze is expected Wednesday night across the eastern Ozarks. Another hard freeze will be possible again Friday night. A light dusting of snow will be possible Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Foster
In the hours before
Local storm report, Apr 3, 9:47 PM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
947 PM CDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL SALEM 37.65N 91.54W
04/03/2018 E0.88 INCH DENT MO PUBLIC
0237 PM HAIL 3 NNW HOWES MILL 37.65N 91.31W
04/03/2018 E1.00 INCH DENT MO PUBLIC
DELAYED REPORT-QUARTER SIZE HAIL REPORT VIA
SOCIAL MEDIA VIDEO. TIME ESTIMATED VIA
RADAR.
0253 PM HAIL 4 NW CAULFIELD 36.66N 92.15W
04/03/2018 E1.75 INCH OZARK MO PUBLIC
CLOUD 9 RANCH.
0302 PM HAIL POTTERSVILLE 36.70N 92.03W
04/03/2018 E1.75 INCH HOWELL MO PUBLIC
0307 PM HAIL 2 W WEST PLAINS 36.73N 91.89W
04/03/2018 E0.75 INCH HOWELL MO EMERGENCY MNGR
0310 PM HAIL POMONA 36.87N 91.92W
04/03/2018 E1.00 INCH HOWELL MO EMERGENCY MNGR
0311 PM HAIL 4 SW WEST PLAINS 36.68N 91.90W
04/03/2018 E1.00 INCH HOWELL MO BROADCAST MEDIA
0315 PM HAIL 4 SW WEST PLAINS 36.68N 91.90W
04/03/2018 E0.88 INCH HOWELL MO EMERGENCY MNGR
0349 PM HAIL 4 WSW GREER 36.76N 91.42W
04/03/2018 E1.75 INCH OREGON MO PUBLIC
SOCIAL MEDIA PICTURE OF GOLF BALL SIZE HAIL
NORTH OF ALTON AND WEST-SOUTHWEST OF GREER.
0350 PM HAIL 2 WSW GREER 36.76N 91.38W
04/03/2018 E1.00 INCH OREGON MO PUBLIC
&&The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:46 AM CDT | Frost Advisory | SGF | Barry, Benton, Camden, Cedar, Christian, Dade and 11 more | 28 hr |
Nearby
Freeze Warnings in Missouri, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.